# SDR I5HA041108001

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N585P
- Make and model: Cvac 580
- Aircraft serial: 163
- Aircraft time: 66,740 hours
- Engine: Allsn 501D13A
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 153911
- Condition: Out Of Adjust
- Location: Dc Generator
- Stage of operation: CR
- How discovered: V
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER CLIMB OUT, THE CREW LOST THE NR1 DC GENERATOR. AS A PRECAUTIONARY MEASURE THEY RETURNED TO DEPARTURE FOR MAINT TO CORRECT THE PROBLEM. MAINT RERACKED THE NR1 DC GEN CONTROL PANEL AND PARALLEL THE DC GENERATORS IAW THE MM. THE AC WAS RETURNED TO SERVICE AND RETURNED WITHOUT FURTHER PROBLEMS.
